South Carolina, 2021

Damaging Winds and Strong Wind in South Carolina, June 20 to 21, 2021

June 20 to 21, 2021 · NWS CHS · 4 events in 2 counties and zones

Deep tropical moisture, wet grounds, and favorable low level wind fields displaced well east of low pressure shifting across the South Carolina Upstate led to a few thunderstorms and strong wind gusts across southeast South Carolina.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

Deep tropical moisture, wet grounds, and favorable low level wind fields displaced well east of low pressure shifting across the South Carolina Upstate led to a few thunderstorms and strong wind gusts across southeast South Carolina.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 20, 4:23 PM EST, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 20, 4:23 PM EST, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
523 PM EDT Sun Jun 20 2021

.SYNOPSIS...
Tropical Depression Claudette will pass north of the forecast
area tonight and move off the East Coast on Monday. A cold
front will pass move into the region Tuesday and linger in the
vicinity through Wednesday. A broad low pressure trough will
then linger across the region into next weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Tropical Depression Claudette will track east-northeast across
interior SC into NC tonight, eventually coming to a position near
the NC coast Monday morning.

Showers and thunderstorms will be possible just about any time
through this evening with a juicy tropical airmass in place, noted
by PWats over 2 inches, though models has been persistent in
showing an increase in coverage/intensity near the coast later
this evening. Additional rainfall totals are forecast to be
between 1-3 inches, with highest amounts focused across coastal
SC. Locally higher amounts are possible as is hinted by some
probabilistic guidance. Torrential downpours could lead to
localized flooding especially in urban areas such as Downtown
Charleston, and Flood Advisories and potentially Flash Flood
Warnings could be needed. A Flash Flood Watch remains in effect.

Regarding the severe weather, the tornado threat did not
materialize as expected this afternoon. The potential for this
evening seems limited, but still nonzero. SPC continues to
highlight the area under a Slight Risk for severe weather. Any
rainbands have the capability to produce 40-50 mph winds and
while not technically severe, it could bring down trees and/or
powerlines.

After midnight, precipitation will quickly wane as the system moves
further away. Temperatures tonight will average in the low to mid
70s, highest near the immediate coast.

Lake Winds: Gusty southwest winds will persist this afternoon into
tonight as TC Claudette passes nearby. Gusts to 25-30 kt kt
will be possible, especially near the lake shores, and A Lake
Wind Advisory remains in effect.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
Monday through Wednesday: Monday should be relatively quiet as the
remnants of Claudette move off the East Coast and shortwave ridging
passes by aloft. Model consensus is highlighting southeast Georgia
as the area that could see isolated to scattered convective
coverage. The forecast maintains rain chances in the 20-30 percent
range in this area. Highs are forecast to rise to around 90 in most
areas. Tuesday through Wednesday look considerably more active as
the area falls under the influences of the longwave trough aloft as
well as right-entrance region upper jet dynamics. At the surface, a
front will approach on Tuesday, is expected to reach the coast by
Wednesday morning, and then linger along the coast through Wednesday
evening. We should see numerous rounds of showers and thunderstorms
across the area with the front in the vicinity, forcing for ascent
aloft, and plentiful moisture in place. Rain chances are high
through the period, and locally heavy rainfall will be possible.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Weak upper troughing will persist over or just to the west of the
region through the late week period. At the surface, a coastal
trough will linger as well, though it is expected to wash out
through the weekend. At least scattered showers and thunderstorms
are expected each day, mainly favoring the afternoon and evening
periods. Temperatures should be a bit below normal for late June,
mainly due to cloud cover, the presence of convection, and
prevailing onshore flow.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
TC Claudette will bring unsettled weather to the TAF
sites, especially during the first half of the TAF time period.
Expect gusty winds 25-30 kt into this evening. Additionally, bands
associated with Claudette will move over the area through this
evening, bringing showers and/or thunderstorms, and MVFR.
Brief periods of IFR are a concern within the strongest storms.
Given the rapidly changing nature of the convection, amendments to
the TAFs will probably be needed, especially for the TEMPO groups.
Otherwise, the precipitation will decrease late tonight. However, at
least MVFR ceilings will persist through the end of the TAF time
period.

Extended Aviation Outlook: Occasional, brief flight
restrictions are possible in showers and thunderstorms,
especially Tuesday through Wednesday.

&&

.MARINE...
Tonight: Tropical Depression Claudette will track east-
northeast across interior SC into NC tonight, eventually coming
to a position near the NC coast Monday morning. Gale Warnings
are in effect for all SC waters, including the Charleston
Harbor, with Small Craft Advisories elsewhere. After Claudette
passes, conditions will improve somewhat, although Warnings will
likely need to be replaced by SCAs for a short period.

Marine interests should also be alert for bands of heavier
showers with embedded thunderstorms throughout the period.
Expect winds of 30-40 kt at times to occur in the convection,
but even some risk for stronger winds and waterspouts is also
possible. Marine Weather Statements and/or Special marine
Warnings are likely to be periodically issued.

Monday through Friday: A front will approach from the west Monday
through Tuesday and help maintain a tight southwest pressure
gradient across the local waters. Small Craft Advisory conditions
will likely persist for the Charleston County waters on Monday, and
could again be needed Tuesday. Conditions will improve across all
the waters during the mid to late week time period as the pressure
gradient relaxes.

Rip Currents: Elevated winds and residual swell energy will result
in a moderate risk of rip currents at South Carolina beaches on
Monday, low risk for the southeast Georgia coast. The elevated risk
could continue into Tuesday for the southeast South Carolina
coast.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch through Monday morning for GAZ087-088-
     099>101-114>119-137>141.
SC...Flash Flood Watch through Monday morning for SCZ040-042>045-
     047>052.
     Lake Wind Advisory until 5 AM EDT Monday for SCZ045.
MARINE...Gale Warning until 2 AM EDT Monday for AMZ352.
     Gale Warning until 5 AM EDT Monday for AMZ330-350.
     Small Craft Advisory until 5 AM EDT Monday for AMZ354.
     Small Craft Advisory until 11 AM EDT Monday for AMZ374.

&&

NEAR TERM...ETM
SHORT TERM...BSH
LONG TERM...
AVIATION...
MARINE...BSH/ETM
Hazardous weather outlook, Jun 20, 12:33 PM EST, 6 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
133 PM EDT Sun Jun 20 2021

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-052-
211745-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-
Tidal Berkeley-
133 PM EDT Sun Jun 20 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-211745-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
133 PM EDT Sun Jun 20 2021

...GALE WARNING IN EFFECT UNTIL 5 AM EDT MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief waterspouts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ354-374-211745-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
133 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief waterspouts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ352-211745-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
133 PM EDT Sun Jun 20 2021

...GALE WARNING IN EFFECT UNTIL 2 AM EDT MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief waterspouts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ045-211745-
Inland Berkeley-
133 PM EDT Sun Jun 20 2021

...LAKE WIND ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY FOR LAKE
MOULTRIE...
...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.
   Flash Flood Watch.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-211745-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
133 PM EDT Sun Jun 20 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Moderate Risk for Rip Currents.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ048>051-211745-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
133 PM EDT Sun Jun 20 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH MONDAY EVENING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Moderate Risk for Rip Currents.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Moderate Risk for Rip Currents.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Jun 20, 4:00 PM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
500 PM EDT SUN JUN 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND DMG 1 ENE REIDSVILLE        32.09N  82.11W
06/20/2021                   TATTNALL           GA   BROADCAST MEDIA

            TREE DOWN ON 200 BLOCK OF ALEXANDER AVE. LIKELY DUE TO
            CONVECTIVE OUTFLOW FROM SHOWERS.

&&

EVENT NUMBER CHS2100277

RJB
Special weather statement, Jun 20, 5:01 PM EST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Charleston SC
601 PM EDT Sun Jun 20 2021

SCZ045-050-052-202230-
Inland Berkeley-Tidal Berkeley-Charleston-
601 PM EDT Sun Jun 20 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES...

At 601 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Saint Stephen to
Old Santee Canal State Park to Magnolia Gardens, moving northeast at
45 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of these storms include...
North Charleston, Goose Creek, Hanahan, Moncks Corner, Naval Weapons
Station Charleston, Ladson, Saint Stephen and Bonneau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3343 7987 3340 7985 3337 7980 3338 7979
      3332 7974 3329 7963 3307 7973 3283 8016
      3285 8017 3289 8015 3290 8012 3289 8010
      3293 8008 3296 8011 3312 8004 3342 8003
      3349 7995
TIME...MOT...LOC 2201Z 228DEG 39KT 3340 7996 3319 7996 3291 8009

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

MTE
Special weather statement, Jun 20, 5:30 PM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Charleston SC
630 PM EDT Sun Jun 20 2021

SCZ045-052-202300-
Inland Berkeley-Tidal Berkeley-
630 PM EDT Sun Jun 20 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...

At 630 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Huger, or 10 miles northeast of Goose Creek,
moving northeast at 40 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of this storm include...
Jamestown and Huger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3337 7980 3338 7979 3332 7974 3332 7970
      3327 7956 3325 7953 3323 7946 3321 7945
      3321 7947 3318 7949 3313 7961 3313 7964
      3309 7970 3303 7992 3316 7992 3339 7982
TIME...MOT...LOC 2230Z 231DEG 35KT 3309 7987

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

MTE
Special weather statement, Jun 20, 5:38 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Charleston SC
638 PM EDT Sun Jun 20 2021

GAZ118-119-SCZ048>052-210400-
Inland Chatham-Coastal Chatham-Beaufort-Coastal Colleton-
Charleston-Coastal Jasper-Tidal Berkeley-
638 PM EDT Sun Jun 20 2021

...WET AND GUSTY CONDITIONS ON THE COASTAL BRIDGES THIS
EVENING...

Gusty south-southwest winds will remain across the region this
evening as Claudette passes to the north. Wind gusts over high
bridges, such as Highway 17 and Interstate 526, may gusts has high
as 45 mph. In addition, rainfall rates are expected to increase
during the mid to late evening hours. Motorist should be prepared
for gusty winds combined with periods of heavy downpours when
crossing any high bridge across the South Carolina Lowcountry and
around Savannah Georgia this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio All Hazards or the Internet for
the latest information from the National Weather Service.

&&
Special weather statement, Jun 20, 5:41 PM EST, 1 hour 3 minutes before
Special Weather Statement...CORRECTED
National Weather Service Charleston SC
641 PM EDT Sun Jun 20 2021

GAZ118-119-SCZ048>052-210400-
Inland Chatham-Coastal Chatham-Beaufort-Coastal Colleton-
Charleston-Coastal Jasper-Tidal Berkeley-
641 PM EDT Sun Jun 20 2021

...WET AND GUSTY CONDITIONS ON THE COASTAL BRIDGES THIS
EVENING...

Gusty south-southwest winds will remain across the region this
evening as Claudette passes to the north. Wind gusts over high
bridges, such as Highway 17 and Interstate 526, may gust as high
as 45 mph. In addition, rainfall rates are expected to increase
during the mid to late evening hours. Motorist should be prepared
for gusty winds combined with periods of heavy downpours when
crossing any high bridge across the South Carolina Lowcountry and
around Savannah Georgia this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio All Hazards or the Internet for
the latest information from the National Weather Service.

&&
Special weather statement, Jun 20, 5:50 PM EST, 54 minutes before
Special Weather Statement
National Weather Service Charleston SC
650 PM EDT Sun Jun 20 2021

SCZ045-052-202315-
Inland Berkeley-Tidal Berkeley-
650 PM EDT Sun Jun 20 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...

At 648 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles southeast of
Old Santee Canal State Park to 6 miles southwest of Huger to Hanahan,
and moving northeast at 40 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of these storms include...
Goose Creek, Hanahan, Naval Weapons Station Charleston, Jamestown and
Huger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3332 7974 3332 7970 3330 7966 3327 7956
      3325 7954 3307 7969 3291 7995 3290 8001
      3292 8002 3301 7996 3314 8000 3334 7976
TIME...MOT...LOC 2248Z 231DEG 35KT 3312 7992 3306 7990 3293 7999

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

MTE

The radar

The Charleston,SC radar (KCLX), 45 km away, was scanning. The volume nearest the first event began at 23:42 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 1 strong wind. Local standard time, as filed.

Thunderstorm Wind, Beaufort

When
June 20, 6:44 PM EST to 6:45 PM EST
Where
Beaufort County, 0.9 mi NW of Port Royal
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.380, -80.690

A Beaufort County emergency manager reported a tree down near the intersection of Richard Avenue and 15th Street in Port Royal.

Thunderstorm Wind, Charleston

When
June 20, 8:20 PM EST to 8:21 PM EST
Where
Charleston County, 0.99 mi WNW of Isle of Palms
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
32.785, -79.786

The Weatherflow sensor at the Isle of Palms Pier measured a 62 mph wind gust.

Thunderstorm Wind, Beaufort

When
June 20, 9:40 PM EST to 9:41 PM EST
Where
Beaufort County, 0.58 mi W of Yemassee
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.680, -80.840

A Beaufort County emergency manager reported a tree down near the intersection of Old Sheldon Road and Castle Hall Road.

Strong Wind, Beaufort

When
June 21, 12:30 AM EST to 12:31 AM EST
Where
Beaufort forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager

A Beaufort County emergency manager reported a tree down near the intersection of Tanglewood Drive and South Forest Beach Drive.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in South Carolina in 2021Every state in 2021This day in weather historyWarnings in South Carolina, June 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 966440, 966441, 966443, 966448.